Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tame objects for finite commutative Hopf algebras


Author: William C. Waterhouse
Journal: Proc. Amer. Math. Soc. 103 (1988), 354-356
MSC: Primary 13B05; Secondary 16A24
DOI: https://doi.org/10.1090/S0002-9939-1988-0943044-8
MathSciNet review: 943044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be an $ A$-module algebra for a commutative Hopf algebra $ A$, both projective of the same rank over a commutative ring. Let $ {\mathbf{I}}$ be the space of integrals in $ A$. Then $ S$ is an invertible $ A$-module iff it is a faithful module which satisfies the "trace surjectivity" condition that 1 is in $ {\mathbf{I}}S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B05, 16A24

Retrieve articles in all journals with MSC: 13B05, 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943044-8
Article copyright: © Copyright 1988 American Mathematical Society